# SDR UALA2011062903214

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,052 hours, 12,602 cycles
- Engine: Pwa PW4056
- Engine time: 72,371 hours, 13,682 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG COMPRESSOR STALLED.  TEMP 715 DEGREES FOR 14 SEC.  METAL IN TAILPIPE.  ENGINE REPLACED AND VERIFICATION FLIGHT ACCOMPLISHED.
